| Model Number |
ZA9003 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the johnson and johnson (jnj) intraocular lens (iol) was explanted from the patient¿s left eye because it had dislocated.The lens was dislocated approximately 4 months.The explanted lens was replaced with another jnj lens, model is za9003 +16.0 diopter.There was no incision enlargement, and no sutures used.Reportedly, the directions for use were followed.The patient has fully recovered.No further information was provided.
Additional Manufacturer Narrative
Additional information.Section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: nov 20, 2024.Section h3: evaluated by manufacturer: yes.Device evaluation: the lens was inspected under magnification.The returned lens was received cut in half, coated in viscoelastic residue, and the halves were stuck together.The halves were separated and cleaned.No additional issues were identified.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.